# SDR 00FDEA00669

- Difficulty date: September 18, 2000
- Submitted: September 20, 2000
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 14,389 hours, 3,373 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 2240152503
- Part serial: SS54
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENG FIRE DETECT FAIL ALERT 30 MIN AFT T/O FIRE TEST CAUSED NR 1 FIRE ALERT.  REMOVED AND REPLACED NR 1 ENG LWR TURBINE DETECTOR LOOP PER MM 26-11-03-4.  OPS CK GOOD.
